# SDR RAIA2019082910012

- Difficulty date: August 19, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torsion Bar
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP, TORSION BAR AFT LOWER SUPPORT BRACKET WAS CRACKED.  REMOVED AFT CARGO COMPT. TORSION BAR AFT LOWER SUPPORT BRACKET AND DRILLED NEW BRACKET. INSTALLED AFT CARGO COMP. TORSION BAR AFT LOWER SUPPORT BRACKET.
